Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
162 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What do marks throughout the body indicate as per the attached images?

Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 8859 Questions

default
Posted on Mon, 27 Nov 2017 in Skin Hair and Nails
Question: Hello was wondering if someone can help me figure out what these marks are all over me they don't hurt, itch, bleed or burn there more cosmetic than anything else I've had them for well over a year but it wasn't this bad I feel like it's getting worse. Thanks for your help
doctor
Answered by Dr. Kakkar S. 1 hour later
Brief Answer:
Either fungal infection or eczematous dermatitis.

Detailed Answer:
Hello. Thank you.

I am Dr. kakkar(Dermatologist and Venereologist). I have noted your concern and I have viewed the images.

These patches look like as if they could be either of fungal infection (Tinea) or they could be those of eczematous dermatitis. I request you to kindly upload a few more close up and good quality images of the patches so that I am able to guide you better.

Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Kakkar S. 1 hour later
Hello doctor and thanks for your help here are some more pictures
doctor
Answered by Dr. Kakkar S. 22 minutes later
Brief Answer:
Eczematous dermatitis. Moisturizer and topical steroid

Detailed Answer:
thank you.
They seem like eczematous patches. I suggest you to use a moisturizing cream/ lotion for your skin. In addition for the patches I suggest you to use a moderately potent topical steroid cream e.g Mometasone furoate 0.1% cream or Triamcinolone acetonide 0.1% cream, twice daily. These are prescription topical steroids and I suggest you to kindly talk to your local practitioner regarding the same.

Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Kakkar S. 26 minutes later
Thank you very much
doctor
Answered by Dr. Kakkar S. 8 minutes later
Brief Answer:
Thank you for writing to us

Detailed Answer:
you are welcome.

Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,  

Recent questions on  Triamcinolone acetonide

doctor1 MD

I have been using triamcinolone acetonide for an allergic reaction I had a few months ago. My dark spots I had are clearing up due to the reaction,...

doctor1 MD

I have a bacterial skin infection and was using Clindamycin phosphate lotion as suggested by my doctor. The itching had stopped completely but the...

doctor1 MD

Over the last year or so I've noticed a rash under the arms. Predominately under the left arm. It is black in color but does not itch. I am...

doctor1 MD

I was directed by a doctor to use TRIAMCINOLONE ACETONIDE OINTMENT 0.1% on a dry scally area on my ankle and it basically burnt the area such that...

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the...

doctor1 MD

About 5 weeks ago my husband came home and started scratching all over his body. Then about a week later I started to have the same problem. We...

doctor1 MD

My lips are cracked and peeling. Very uncomfortable. I have been using latisse for 3 months, could it be that? I haven't had any problems until...